# SDR DALA2016102507562

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 40,096 hours, 17,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR KNUCKLE KNOCKER INOPERATIVE.  ADJUSTED L1 DOOR KNUCKLE KNOCKER IAW AMM 52-11. CHECKED GOOD.
